# SDR ASAA2023070443865

- Difficulty date: July 4, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 33,564 hours, 10,648 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

30 DAY REQUESTED AUTOLAND- UNSUCCESSFUL. SEA 34L, WIND 340 05, CRITICAL AREA NOT CONFIRMED AS PROTECTED BUT WE SAW NO VEHICLES IN AREA. AIRCRAFT FLARED LATE, POINTED 20 DEGREES R OF CENTERLINE, DRIFTED R CLOSE TO EDGE OF RUNWAY THEN LAST SECOND CORRECTION TOWARD CENTERLINE WITH EXCESSIVE LEFT WING DROP. NO FAULTS NOTICED. GROUNDED - YES. ACCOMPLISHED DFCS BITE NO FAULTS FOUND. ACCOMPLISHED LAND VERIFY TEST REF AMM 22-11-00 OP CHK GOOD. ACCOMPLISHED ILS SYSTEM TEST REF AMM 34-31-00 OP CHK GOOD.
